User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Mai, J.-F.; Scherer, M. 
Non-TUM Co-author(s):
nein 
Cooperation:
Title:
Characterization of extendible distributions with exponential minima via processes that are infinitely divisible with respect to time 
Abstract:
We present a stochastic representation for multivariate extendible distributions with exponential minima (exEM), whose components are conditionally iid in the sense of de Finetti's theorem. It is shown that the "exponential minima property" is in one-to-one correspondence with the conditional cumulative hazard rate process being time-consistent infinitely divisible (TCID). The Laplace exponents of non- decreasing TCID processes are given in terms of a Bernstein function applied to the state vari...    »
 
Keywords:
Distribution with exponential minima; MSMVE distribution; extreme-value copula; TCID process; Bernstein function; de Finetti's theorem. 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Extremes 
Year:
2014 
Journal volume:
17 
Journal issue:
Pages contribution:
77-95 
Reviewed:
ja 
Language:
en 
Status:
Verlagsversion / published 
TUM Institution:
Lehrstuhl für Finanzmathematik 
Format:
Text 
Key publication:
Nein 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
versions